RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 19, Issue 1, Pages 67–76 (Mi adm508)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

On the $m$-ary partition numbers

Yasuyuki Kachia, Pavlos Tzermiasb

a Department of Mathematics, University of Kansas
b Department of Mathematics, University of Patras

Abstract: We give explicit formulas and recurrences for the $m$-ary partition numbers and relate them to Toeplitz-Hessenberg determinants. Some of these results are direct analogues of similar statements for the classical (unrestricted) partition numbers.

Keywords: $m$-ary partition numbers, generating functions, Toeplitz-Hessenberg determinants.

Full text: PDF file (308 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05A17, 11P81
Received: 02.09.2014
Revised: 24.12.2014
Language:

Citation: Yasuyuki Kachi, Pavlos Tzermias, “On the $m$-ary partition numbers”, Algebra Discrete Math., 19:1 (2015), 67–76

Citation in format AMSBIB
\Bibitem{KacTze15}
\by Yasuyuki~Kachi, Pavlos~Tzermias
\paper On the $m$-ary partition numbers
\jour Algebra Discrete Math.
\yr 2015
\vol 19
\issue 1
\pages 67--76
\mathnet{http://mi.mathnet.ru/adm508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376341}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000209846200008}


Linking options:
  • http://mi.mathnet.ru/eng/adm508
  • http://mi.mathnet.ru/eng/adm/v19/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Svitlana Steflyuk, Roman Zatorsky, “Parafunctions of triangular matrices and $m$-ary partitions of numbers”, Algebra Discrete Math., 21:1 (2016), 144–152  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:316
    Full text:117
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020